# SDR ASAA0480066

- Difficulty date: February 6, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING PREFLIGHT CHECK, FOUND LAST TWO EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE.  RECONNECTED CONNECTORS.  LIGHTS THEN OPERATED PROPERLY.  (M)
